Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

On the connectedness of Deligne-Lusztig varieties


Author: Ulrich Görtz
Journal: Represent. Theory 13 (2009), 1-7
MSC (2000): Primary 14L35; Secondary 20G40
Posted: January 21, 2009
MathSciNet review: 2471197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion which determines when a union of one-dimensional Deligne-Lusztig varieties has a connected closure. We obtain a new, short proof of the connectedness criterion for Deligne-Lusztig varieties due to Lusztig.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 14L35, 20G40

Retrieve articles in all journals with MSC (2000): 14L35, 20G40


Additional Information

Ulrich Görtz
Affiliation: Mathematisches Institut, Beringstr. 1, 53115 Bonn, Germany
Email: ugoertz@math.uni-bonn.de

DOI: http://dx.doi.org/10.1090/S1088-4165-09-00344-6
PII: S 1088-4165(09)00344-6
Received by editor(s): September 19, 2008
Received by editor(s) in revised form: December 8, 2008
Posted: January 21, 2009
Additional Notes: The author was partially supported by a Heisenberg grant and by the SFB/TR 45 “Periods, Moduli Spaces and Arithmetic of Algebraic Varieties” of the DFG (German Research Foundation)
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.